# SDR DL757030014

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION.  TO REMOVE ALL OF THE DAMAGE, THE UPPER CAP WAS TRIMMED OFF FROM LBL 60 TO RBL 60.  A NEW CAP WAS FABRICATED AND INSTALLED PER ER/A 384247-14, REV A.
